# SDR UIEA2021082301853

- Difficulty date: August 25, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 77,138 hours, 14,272 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tee Fitting
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON NOSE WHEEL WELL BULKHEAD VERTICAL CHORD (TEE) AT STA 287, RBL 25(  REPAIR ANGLES WERE INSTALLED PER  SRM 51-70-12-0G-0 / ATLAS EO 6753A027. )
